# SDR COMA0110031

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 21,676 hours, 22,525 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC RESERVOIR LOW LEVEL CAUTION.  SERVICED HYD RESERVOIR, NO DEFECTS FOUND WITH HYDRAULIC SYSTEM.
